# SDR CA960415014

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Line
- Part number: 3800170
- Condition: Blown
- Location: Observ Console
- Part time: 13,260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LOW PRESSURE OXYGEN LINE BLOWN.  LINE CHAFING ON AN ELECTRICAL WIRE BUNDLE'S TYE WRAP LOCATED ALONG FUSELAGE UNDER FIRST OBSERVER CONSOL, BRADING CUT. REPAIRED.
